MathSciNet Relay Station
MathSciNet bibliographic data
MR1297479 (96b:11165) 11Y65 (11A55 11K50)
Shiu, P. Computation of continued fractions without input values. Math. Comp. 64 (1995), no. 211, 1307–1317.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement